# SDR TSAA0153151

- Difficulty date: October 31, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIVET HOLES CRACKED AT BS 178 LEFT AND RIGHT LBL 9 WL 234.  REMOVED CRACK PER SRM 53-10-11 PAGE 1, PROCEDURE 1. VERIFIED CRACK REMOVED USING HFEC.  INSTALLED REPAIR DOUBLER IAW ECO 3138 PART 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
